Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
overdose

Loads of questions on roaccutane

Recommended Posts

Ok, firstly thanku 4 anyone who reads this, and suggests some answers.

Ok, i started accutane 2 days ago, im on day 3.

Im 72kg and im on a dose of 25 m/g a day, my acne used to be really bad around xmas, but then it got a whole lot better, whilst taking erythomycin tablets, benzyol peroxide, and adapalene, i was left with lots of red marks and i always had an active few, then 2 months or so ago, it came back, not nearly as bad, but pretty horrible, until now i have a few active ones and my forehead, chins and cheeks are covered in purple/red marks.

I thought i'd take accutane to finally end it, so far nothing at all has really happened , a few spots that were dying , started to come up again, but nothing to bad.

ok, now for the questions!

1) Will i definatly get an IB, and will it be not as bad, seeing as im on a lowish dose?

2) I was planning on not drinking alcohol until my birthday (oct 15), and then on xmas, should i avoid this?

3) Is it usual to be not experiancing anything atm?

4) before acctuane i didnt get hardly any spots on my back, will acutane create breakouts on my back?

ok, so that wasnt loads of questions, but thanks anyway!

im grateful for any replies!

Link to comment
Share on other sites

1) Will i definatly get an IB, and will it be not as bad, seeing as im on a lowish dose?

There is a big chance u will get an IB at the beginning or maybe later of your course, some people dont some do.

2) I was planning on not drinking alcohol until my birthday (oct 15), and then on xmas, should i avoid this?

U should avoid alcohol on tane ive read alot of things about it. again, some people do drink and nothing happens.

3) Is it usual to be not experiancing anything atm?

Yes it is. u will probably start getting dry lips and later on worse side effects :P dont worry- just dont ever give up.

4) before acctuane i didnt get hardly any spots on my back, will acutane create breakouts on my back?

I dont know about this, i had alot of cyst-acne on my back but accutane sent it to hell

goood luck! it can get painful put dont give up

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×